# SDR CA150730007

- Difficulty date: July 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116005
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 3,314 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW FOLLOWED CHECKLIST AND SELECTED CLOSED THE LT HYD SHUTOFF VALVE AND PUMP SWITCH TO OFF.  ON APPROACH THE CYAN ICAS, LT ENGINE FAULT,  POSTED ALSO.  CREW DECLARED AN EMERGENCY AND LANDED ON THE RUNWAY AND HAD TO BE TOWED OFF RUNWAY. AFTER LANDING DEBRIEF WITH CREW NOTED THE LT HYDR SYS SHOWED 50 PERCENT QTY. SELECTED LT HYDRAULIC SHUTOFF VALVE TO OPEN AND TURNED ON THE LDCMP AND THE SYSTEM BUILT UP 3000 PSI.  CREW ADVISED THEY NEVER PUT THE SWITCH INTO AUTO POSITION DUE TO CHECKLIST CALLED OUT TO PUT SWITCH INTO THE OFF POSITION FOR THE AMBER MESSAGE.  POST FLIGHT FOUND HYDRAULIC FLUID COMING OUT OF THE LT ENGINE WITH A BURNING ODOR.  ALSO NOTED HYDRAULIC FLUID IN THE LT SIDE OF THE AFT EQUIPMENT BAY.
